# SDR DL72S982193

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK WAS FOUND IN THE SKIN AT THE UPPER HINGE CUTOUT OF THE FWD ENTRY DOOR CUTOUT.  AN EXISTING EXTERNAL DOUBLER REPAIR WAS LOCATED MIDWAY BETWEEN THE UPPER HINGE CUTOUT ANDTHE LOWER HINGE CUTOUT.  THE UPPER HINGE CRACK WAS REPAIRED PER SRM 53-30-3, FIG 29 & 31 (BASED ON S/B REPAIR) AND THE EXISTING DOUBLER WAS REMOVED AND REPLACED WITH AN INTERNAL DOUBLER INSTALLED PER SRM 53-30-3 FIG 13.
